Show simple item record

dc.contributor.authorTelnov, O*
dc.contributor.authorAlvarez, V*
dc.contributor.authorGragila, E*
dc.contributor.authorMolfino, L*
dc.contributor.authordu Cros, P*
dc.contributor.authorRich, M*
dc.date.accessioned2019-04-19T18:55:32Z
dc.date.available2019-04-19T18:55:32Z
dc.date.issued2019-04-02
dc.date.submitted2019-04-08
dc.identifier.urihttp://hdl.handle.net/10144/619367
dc.description.abstractWe present a case report describing outcomes in a 21 year old HIV-negative man who received treatment with bedaquiline. Due to error, dosage received comprised 4 pills of 100 mg every second day in the 60 days following the first two weeks of 4 pills of 100 mg every day. On detection, treatment was continued as per standard dosing of 200 mg given three times per week, with enhanced monitoring of ECG and liver function. The man was asymptomatic, with no signs of jaundice, abdominal pain, or abnormal heart rhythm. Toxic effects at this dosage were therefore not observed.en_US
dc.language.isoenen_US
dc.publisherElsevieren_US
dc.rightsWith thanks to Elsevier.en_US
dc.titleBedaquiline overdose: A case reporten_US
dc.identifier.journalInternational Journal of Infectious Diseaseen_US
refterms.dateFOA2019-04-19T18:55:33Z


Files in this item

Thumbnail
Name:
Telnov et al - 2019 - Bedaquiline ...
Size:
302.2Kb
Format:
PDF

This item appears in the following Collection(s)

Show simple item record